# SDR AALA202104239006

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA DUMMY RAIL LOCATED AT FR 16 AND Y503.2. REPLACED DUMMY RAIL PER SRM 51-72-11-911-001 AND DWG D53112826.
